GENERALIZED INTEGRAL INEQUALITIES FOR CONVEX FUNCTIONS


Ozdemir M. E. , EKİNCİ A.

MATHEMATICAL INEQUALITIES & APPLICATIONS, vol.19, no.4, pp.1429-1439, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 4
  • Publication Date: 2016
  • Doi Number: 10.7153/mia-19-106
  • Title of Journal : MATHEMATICAL INEQUALITIES & APPLICATIONS
  • Page Numbers: pp.1429-1439

Abstract

In this paper, we prove some general inequalities for convex functions and give Ostrowski, Hadamard and Simpson type results for a special case of these inequalities.